# SDR SWIA200413084

- Difficulty date: March 22, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 1,212 hours, 907 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Jammed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER NR 1 ENGAGE SWITCH JAMMED IN FLUSH POSITION.  UNABLE TO ENGAGE YAW DAMPER 1.  REMOVED AND REPLACED YAW DAMPER CONTROL PANEL.  OPS CHECK GOOD.  P/N: 601R51594-1.
